# SDR DHL98742004

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER LIGHTNING STRIKE, NR 4 LED FLAP EXTENDED.  PERFORMED LIGHTENING STRIKE  INSPECTION, NO DEFECTS NOTED, OPS CHECK GOOD.  NR 4 LED FLAP SWITCH OPS CHECK GOOD.
